Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
aceanderson

need some reassurance...

Recommended Posts

Im on day 47 of accutane. Im not doing too bad but I just wish I was doing better. I just noticed after getting caught in the light looking at a car window how bad my face looked (sooo red and some scarring...fairly light mind you but still dissappointing). I don't know if it really looks like that to people but it didnt look very good. So I was just reaching out for a little reassurance from anyone that felt like giving it. thanks everyone and may God bless you all.

Link to comment
Share on other sites

hey bud,

ive been on tane for 4 months now. My face has been pretty red the whole time, and some spanish kids that i saw even said, " yo white boy, what the fuck is wrong with your face ? "( my face doesnt look too good either when i view it in the mirror :(, i have scarring/redness). I just block out these ignorant comments. Soon you will get better, i had rapid improvements in 3rd and 4th month. Hopefully more to come, good luck.

Link to comment
Share on other sites

hey bud, things will get better. Scars fade, also your face will unred after your accutane treatment is over.

You can also use OTC products to fade scars faster. Don't lose hope! GoodLuck!

Link to comment
Share on other sites

it gets better. Hang in there. Atleast the acne has stopped. No more damage can be done. And it's all uphill from here.

Link to comment
Share on other sites

wow...thanks everyone, thats just what i needed. Most of the acne has stopped. Just a few tiny ones and I spose it isnt that bad, but you know how it is. I'm going to start some vitamin e to see if that helps with the redness. I mean, I've always had a fairly red face because of the regimen here on acne.org but i figured it would let up when there isn't much acne left. I guess Ill tough it out and know that it will soon be much better and hopefully this will all be in the past. Seeing how I have 3 cousins and my mom that have been cleared forever from it, and another cousin started the same time i did. So I know it works! But really, thankyou guys so much, I truly appreciate it!

Link to comment
Share on other sites

your face will probably get less red within the next month or so, how many mgs are you on? and are you using anything else besides a gentle facewash and mostorizer?

Link to comment
Share on other sites

i've said it once, and i'll say it again... never look at your face in car windows lol... A)they portray not what other people see... B)makes u look worse than really is... C)Sucks balls.

LOL u'll be fine dude, just chill and relax for the tane ride...

Link to comment
Share on other sites

i've said it once, and i'll say it again... never look at your face in car windows lol... A)they portray not what other people see... B)makes u look worse than really is... C)Sucks balls.

LOL u'll be fine dude, just chill and relax for the tane ride...

I've been torturing myself by looking at the side of my faces with light two inches away from my cheeks, while looking in the mirror. Craigems correct, it's surely not what people see. And that is the truth.

Link to comment
Share on other sites

Okay, I've been gone for a while. Now, craigems is back now? When did this happen, and how?

Oh yeah, I am pleasantly surprised by the way.

Link to comment
Share on other sites

thanks everyone...i was on 40mg once a day my first month..and this month i am taking 40 one day and 80 the next, and then i will take 80 for my 3rd, 4th, 5th, and 6th months. I actually on take a shower every other day since most of the oil is gone and this has definitely helped instead of showering daily. I am only using this stuff my derm gave me, called desowen. I think it is a steroid and a mild bleaching cream and it must also mosturize because i dont get dry hardly at all. It's pretty good stuff though. Doesn't it seem like to you guys that i am going to be on it awful long for how high my dose is? It seemed more than alot of other peoples. hmmm...well thanks again everyone.

Link to comment
Share on other sites

I feel the same way when I look in car windows or rear view mirrors. I get so depressed about my few tiny scars that I want to cry!!! What's even worse is stupid flourescent lighting which makes you look horrible with or without makeup. All my classes have this lighting too. It sucks. I try never to look at myself in this kind of lighting- and whenever I accidentally do, I just retreat to my "good" mirror, in the room with good lighting, and I feel all better, because my skin looks almost flawless.

Link to comment
Share on other sites

hang tight buddy n keep praying for us, i'm on the same boat as u, but i'm on day 52 right now, and i know exactly how u feel and wat your going through buddy. may GOD bless us.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×